Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hotboiii

My accutane log.

Recommended Posts

Well I just took my first pill!!! I felt like I couldn't breath and my throat was getting tight I know it's only the nervousness lol. Right now im doing things to take it off my mind. eusa_dance.gif

Share this post


Link to post
Share on other sites

good luck!!! i know exactly how u feel, thats how i got when i took my first pill........but just think about this..........NO MORE ACNE!!!! that should make some of the nervousness go away! lol

Share this post


Link to post
Share on other sites

Good luck!

I was a little nervouse when I popped my first pill, but yeah do things to keep your mind off of it.

Keep us posted! I wanna know how it goes!

Share this post


Link to post
Share on other sites

I felt the same way.. It was strange, I was almost over loaded for a couple days from it wink.gif

After a couple of weeks, you stops thinking about it all together, you just get used to it. biggrin.gif

Share this post


Link to post
Share on other sites

Took my first pill last night. Man I was soo nervous for no reason. Maybe I was just overwhelmed! But after I took my first pill I felt relieved.....no more acne.

Share this post


Link to post
Share on other sites

Ok I'm on my third day and I'm starting to get dry lips and my one eye at the top of it where the skin is, is kinda gettin stuck when i open my eye does this happen? Also I feel fine and I haven't broke out yet! thankfully so in a few days from now will the side effects get worse?

Share this post


Link to post
Share on other sites

Mannnnn I don't know what to do I haven't been able to go #2 for 2 or 3 days now I noticed this. My stomach is starting to get gas pains I may stop taking my accutane. Anyone ever have this problem.

Share this post


Link to post
Share on other sites

I'm sorry that you are experiencing such a weird side effect. I'm sorry that I can be of no help. Does anybody have any idea on this?

Share this post


Link to post
Share on other sites

I am also very constipated.. I only go every couple of days and it is really hard to go when I do. You should probably talk to your doctor. I'm not too worried about it, I bought some metamucil crackers, and I also tried Milk of Magnesia, but I didn't take enough. The metamucil seemed to help after a couple days. But definitely talk to your doctor if you are worried. I have heard of people being constipated before, so I don't think its that unusual.. Have you gone yet? It might be pretty hard, and will probably hurt doubt.gif

Share this post


Link to post
Share on other sites

Day 10

Yes I finally went yesterday I was up til 5 am forcing myself though and that was after I drank 3 cups of tea and like 5 cups of water lol.

So far I experienced

-Headaches (normal for me though)

-Itching

-constipation

-a little muscle pains between my thighs

Im back to normal since yesterday night I been able to go, but I'm going to call my doctor tomorrow to see what I can do if this happens again. So far I haven't had any new pimples on my back at all!!! I think I've had my initial breakout on my face during christmas ahhhhh it was so embarassing lol, but they seem to be going away now.

I'm happy it hasnt brought me down and i can still workout and do what I love to do hiphop dancing! eusa_dance.gif

Share this post


Link to post
Share on other sites

Just to let you know that tea is dehydrating and you probably only broke even with 5 cups of water after the 3 cups of tea. It was probably as hydrating as if you didn't drink anything at all.

By the way I had the same problem. But I was kind of waverin on my high fiber diet. I understand most people can't eat loads of vegetables and stay away from high fiber high sugar and refined floured foods because its everywhere BUT

Take Fiber supplements such as Fibercon and I garuntee you that you're bowel movement will be fine.

ESPECIALLY is you cut out the cafinated drinks (tea, soda) you'll find it increasingly easier to have a bowel movement especially since accutane dries us tane users out.

Good luck and take your vit E three times a day with everymeal (yes you can take it 3 times a day IN FACT if you read the back the directions on the bottle usually recomends it) that should help the hydration even more!

-Christina

Share this post


Link to post
Share on other sites

Day 13

I'm still very constipated. Before I went on accutane I went atleast 2 times a day! I just hope I go back to normal when Im all off the drug. When I do go though its really hard turds. Im sorry guys I cant explain it any other way lol. I went to the drugstore to get fibercon it's in a pill form will I be able to take that on accutane?? I wasn't sure. Other than the constipation and gas pains i feel normal.

Share this post


Link to post
Share on other sites

Hey! Hot Boii...

I completely know what you are talking about haha I dread going #2... Its almost tramatizing.

Fibercon is only a Fiber supplement, Fiber is found in vegetables so its definitly okay. BUT to make sure I'll ask my derm whom I have a appt with on thursday.

(I hope it isn't too far from now for you) Later GOODLUCK!

-Christina

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×